Alert archive / Ohio / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 149, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 17, 2024, 6:45 PM EDT for Portage County, Stark County, Summit County, Ohio. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2024, 6:45 PM EDT (22:45 UTC)
- Expired
- Aug 17, 2024, 7:13 PM EDT
- In force
- 28 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Portage County, OH, Stark County, OH, Summit County, OH
The radar
The Cleveland radar (KCLE), 72 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 6:45 PM EDT | TSTM WND DMG | 1 E Green, OH | Numerous large limbs down, including one fallen on a vehicle. Pictures shared via social media. Time estimated from radar. |
| Aug 17, 6:53 PM EDT | TSTM WND DMG | Mogadore, OH | A tree fell and took down power lines and a pole at the corner of Norris Avenue and Dick Street. Picture shared on social media. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 828 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
088
WUUS51 KCLE 172245
SVRCLE
OHC133-151-153-172330-
/O.NEW.KCLE.SV.W.0149.240817T2245Z-240817T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
645 PM EDT Sat Aug 17 2024
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southern Portage County in northeastern Ohio...
Northern Stark County in northeastern Ohio...
Southeastern Summit County in northeastern Ohio...
* Until 730 PM EDT.
* At 645 PM EDT, a severe thunderstorm was located over Green, or 9
miles south of Akron, moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Akron, Canton, Barberton, Green, Alliance, North Canton,
Louisville, Mogadore, Hartville, New Franklin, Canal Fulton,
Randolph, Lakemore, Atwater, Edinburg, Craig Beach, Deerfield,
Limaville, Greentown, and Portage Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4084 8155 4101 8160 4114 8100 4109 8099
4099 8100 4099 8109 4087 8109
TIME...MOT...LOC 2245Z 259DEG 23KT 4094 8148
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Garuckas1 follow-up statement
086
WWUS51 KCLE 172313
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
713 PM EDT Sat Aug 17 2024
OHC133-151-153-172323-
/O.CAN.KCLE.SV.W.0149.000000T0000Z-240817T2330Z/
Portage OH-Stark OH-Summit OH-
713 PM EDT Sat Aug 17 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PORTAGE...NORTHERN
STARK AND SOUTHEASTERN SUMMIT COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 4084 8155 4101 8160 4114 8100 4109 8099
4099 8100 4099 8109 4087 8109
TIME...MOT...LOC 2308Z 259DEG 23KT 4097 8124
$$
GaruckasWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:41 PM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Aug 17, 3:41 PM EDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 341 PM EDT Sat Aug 17 2024 .SYNOPSIS... Low pressure over lower Michigan will drift east to Lake Ontario by Sunday evening as a trailing cold front slowly crosses the area tonight. High pressure will build over the region in the early to mid-week period. && .NEAR TERM /THROUGH SUNDAY NIGHT/... Convective activity has increased this afternoon and will persist until about 00Z with some decrease thereafter. Effective wind shear of 20-25 knots with MLCAPE of 1500-2000 J/KG will allow the activity to continue with some potential for strong to severe wind and perhaps marginally severe hail mainly east of I-71. Areas of heavy rain are likely along the lakeshore where storms persist especially from Conneaut east into Erie County PA. The region will be dominated by a slow moving low pressure over the eastern Great Lakes through Sunday night. Somewhat of a hybrid synoptic/lake enhanced rain event is expected. Scattered to numerous showers and thunderstorms can be expected with peak activity being diurnally driven in the afternoon and be mainly north of US Route 30 and east of I-71. The heaviest rainfall will be in the lakeshore counties from CLE east to ERI where 1-2.5" is possible with repeated activity. More stable and drier air will filter into the region later Sunday night. Lows tonight will be in the 60s with readings about 5 degrees cooler Sunday night. Highs on Sunday will be in the 70s. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... Surface low pressure and associated deep upper level trough will continue to exit the Great Lakes region to the east on Monday. Broad scale northwesterly flow, lingering low level moisture, and cooler air aloft over a warm lake will allow for lingering lake enhanced rain showers to persist early Monday morning through the afternoon across Northeast Ohio and Northwest Pennsylvania. Large scale subsidence under Canadian high pressure will allow for dry and quiet conditions across the region through the remainder of the short term period. Northerly flow through the short term will keep temperatures below normal in the low to mid 70s for highs and upper 40s to lower 50s for overnight lows. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... Quiet and dry weather will continue through the long term period as the aforementioned high pressure gradually builds eastward across the Great Lakes region and into the Mid Atlantic region through the long term. Afternoon high temperatures during the period will begin in the mid-70s while gradually warming to the mid 80s by Saturday. Overnight low temperatures follow a similar trend as they begin near 50 degrees Wednesday night before settling in the mid to upper 60s by Friday night. && .AVIATION /18Z Saturday THROUGH Thursday/... VFR conditions prevail across the region but diurnal heating has initiated convection over northern Ohio and central Ohio. The coverage and intensity will increase until near 21Z ahead of a diffuse slow moving cold front that extends from just south of CHI to southern lower Michigan. The front will sag southeast into the region tonight will gradual wind shift to the west and then northwest. Scattered Showers and thunderstorms with MVFR ceilings and visibility will become concentrated east of I-71 and especially along I-90 east of CLE. The activity is somewhat diurnal and will wane toward sunset and after the weak frontal passage with peak coverage/intensity from 19-22Z. Southwest winds of 10-15 knots can be expected with gusts around 20 knots but higher in storms near 30-40 knots. Lower clouds will spread into the region after midnight with generally MVFR conditions with areas of IFR which will improve toward noon on Sunday. Outlook...Non-VFR possible in showers and thunderstorms through Monday mainly in the afternoon and early evening. Widespread non- VFR appears most likely in low ceilings Sunday into Monday. && .MARINE... Upper level low persists over the Great Lakes region through the weekend while a surface low drags a cold front east through early Sunday morning. Southwest winds 10 to 15 knots will keep wave heights offshore and below 3 feet through the rest of today and into Sunday afternoon. Winds turn northwesterly while increasing to 15-20 knots by late Sunday afternoon and 15-25 knots by Sunday evening. This will allow for wave heights to build to 3-6 feet. Expect for winds and waves to be above small craft criteria late Sunday night through Tuesday afternoon/evening with a Small Craft Advisory and Beach Hazards Statement likely needed through that time period. Lingering surface troughing will persist across Lake Erie through Monday morning before high pressure builds overhead Monday into Tuesday. The high will allow for northerly winds to decrease to 10- 15 knots by Tuesday night. As the high builds east across the Great Lakes region through next week, generally easterly winds behind the aforementioned cold front will continue into Friday. The aforementioned surface troughing coupled with cooler 850 mb temperatures and a warm lake surface temperature will create an environment favorable for waterspouts to develop from tonight through the weekend. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. NY...None. MARINE...None. && SYNOPSIS...LaPlante NEAR TERM...LaPlante SHORT TERM...Iverson LONG TERM...Iverson AVIATION...LaPlante MARINE...Iverson
Hazardous weather outlook, Aug 17, 4:29 AM EDT, 14 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 429 AM EDT Sat Aug 17 2024 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-180830- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 429 AM EDT Sat Aug 17 2024 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Scattered thunderstorms are expected this afternoon. A few of these storms may be strong to severe with isolated damaging wind gusts possible. Heavy rainfall may lead to localized flooding during this time, primarily in low-lying or urban areas. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-180830- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 429 AM EDT Sat Aug 17 2024 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Scattered thunderstorms are expected this afternoon. A few of these storms may be strong to severe with isolated damaging wind gusts possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 17, 5:34 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
534 PM EDT Sat Aug 17 2024
PAZ003-172230-
Crawford PA-
534 PM EDT Sat Aug 17 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN CRAWFORD COUNTY THROUGH
630 PM EDT...
At 533 PM EDT, Doppler radar was tracking a strong thunderstorm near
Guys Mills, or near Meadville, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Meadville, Titusville, Riceville, Lincolnville, Canadohta Lake, Guys
Mills, Cochranton, Saegertown, Hydetown, Blooming Valley, Townville,
Spartansburg, Woodcock, and Geneva.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4162 7961 4162 7982 4149 8000 4148 8014
4152 8031 4185 8000 4185 7967 4180 7961
TIME...MOT...LOC 2133Z 219DEG 25KT 4163 8005
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
GaruckasSpecial weather statement, Aug 17, 6:00 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Cleveland OH
600 PM EDT Sat Aug 17 2024
OHZ010-020-030-172300-
Medina OH-Lorain OH-Ashland OH-
600 PM EDT Sat Aug 17 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MEDINA...NORTH CENTRAL
ASHLAND AND SOUTHERN LORAIN COUNTIES THROUGH 700 PM EDT...
At 559 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Wellington, or 15 miles northeast of Ashland, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Medina, Brunswick, Grafton, Wellington, Sullivan, Lagrange, Penfield,
Spencer, Rochester, and Valley City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4110 8233 4134 8193 4113 8175 4099 8220
TIME...MOT...LOC 2159Z 239DEG 24KT 4107 8218
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GaruckasSpecial weather statement, Aug 17, 6:19 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Cleveland OH
619 PM EDT Sat Aug 17 2024
OHZ021-022-172315-
Summit OH-Portage OH-
619 PM EDT Sat Aug 17 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN PORTAGE AND EAST
CENTRAL SUMMIT COUNTIES THROUGH 715 PM EDT...
At 619 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cuyahoga Falls, or near Akron, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Akron, Cuyahoga Falls, Kent, Hudson, Tallmadge, Streetsboro,
Garrettsville, Mantua, Stow, Aurora, Munroe Falls, Silver Lake,
Hiram, Brady Lake, and Sugar Bush Knolls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4116 8159 4135 8127 4134 8107 4127 8104
4107 8154
TIME...MOT...LOC 2219Z 238DEG 26KT 4113 8150
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
GaruckasSpecial weather statement, Aug 17, 6:29 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Cleveland OH
629 PM EDT Sat Aug 17 2024
PAZ001>003-172330-
Northern Erie PA-Southern Erie PA-Crawford PA-
629 PM EDT Sat Aug 17 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ERIE AND
NORTHWESTERN CRAWFORD COUNTIES THROUGH 730 PM EDT...
At 629 PM EDT, Doppler radar was tracking a strong thunderstorm near
Albion, or 10 miles southeast of Conneaut, moving northeast at 30
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Erie, Edinboro, Waterford, Albion, Conneautville, Cranesville,
Springboro, Platea, Mill Village, and McKean.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4187 7987 4172 8046 4180 8052 4186 8052
4214 8004
TIME...MOT...LOC 2229Z 245DEG 25KT 4181 8043
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GaruckasSpecial weather statement, Aug 17, 6:32 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
632 PM EDT Sat Aug 17 2024
OHZ011-013-020>022-172330-
Summit OH-Geauga OH-Portage OH-Medina OH-Cuyahoga OH-
632 PM EDT Sat Aug 17 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PORTAGE...
SOUTHWESTERN GEAUGA...SOUTHEASTERN CUYAHOGA...NORTHEASTERN MEDINA AND
NORTHERN SUMMIT COUNTIES THROUGH 730 PM EDT...
At 631 PM EDT, Doppler radar was tracking a strong thunderstorm near
Medina, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Akron, Cuyahoga Falls, Brunswick, North Royalton, Kent, Solon,
Hudson, Twinsburg, Streetsboro, Macedonia, South Russell, Mantua,
Stow, Broadview Heights, Aurora, Brecksville, Bedford, Bedford
Heights, Hinckley, and Fairlawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4109 8169 4124 8186 4147 8128 4123 8114
TIME...MOT...LOC 2231Z 246DEG 29KT 4117 8177
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GaruckasSpecial weather statement, Aug 17, 6:40 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Cleveland OH
640 PM EDT Sat Aug 17 2024
OHZ021-022-032-033-172345-
Summit OH-Portage OH-Stark OH-Mahoning OH-
640 PM EDT Sat Aug 17 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN MAHONING...SOUTHERN
PORTAGE...STARK AND SOUTHERN SUMMIT COUNTIES THROUGH 745 PM EDT...
At 639 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Green to near Massillon to Sugarcreek.
Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Akron, Canton, Massillon, Barberton, Green, Alliance, Tallmadge,
North Canton, Louisville, Sebring, Mogadore, Minerva, Hartville,
Brewster, Navarre, Waynesburg, East Sparta, Wilmot, New Franklin, and
Norton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4103 8165 4117 8100 4114 8100 4113 8097
4090 8102 4090 8109 4073 8109 4072 8124
4065 8124 4065 8143 4066 8146 4064 8164
TIME...MOT...LOC 2239Z 262DEG 20KT 4099 8152 4077 8157 4052 8167
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GaruckasThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 9:14 PM EDT | Special Weather Statement | CLE | Knox, Morrow | 61 min |
| Aug 17, 1:38 PM EDT | Special Marine Warning | CLE | 67 min | |
| Aug 17, 1:50 PM EDT | Special Weather Statement | CLE | Ashtabula | 40 min |
| Aug 17, 1:57 PM EDT | Special Weather Statement | CLE | Geauga | 33 min |
| Aug 17, 2:00 PM EDT | Special Weather Statement | CLE | Lake | 30 min |
| Aug 17, 2:35 PM EDT | Special Weather Statement | CLE | Geauga | 55 min |
| Aug 17, 2:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Wayne | 49 min |
| Aug 17, 2:47 PM EDT | Special Weather Statement | CLE | Ashtabula | 58 min |
| Aug 17, 2:55 PM EDT | Special Weather Statement | CLE | Lake | 50 min |
| Aug 17, 3:10 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga | 26 min |
| Aug 17, 3:18 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 3 hr |
| Aug 17, 3:35 PM EDT | Special Weather Statement | CLE | Portage | 40 min |
| Aug 17, 3:43 PM EDT | Special Weather Statement | CLE | Lake | 62 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | CLE | Lake | 43 min |
| Aug 17, 4:12 PM EDT | Special Marine Warning | CLE | 70 min | |
| Aug 17, 4:16 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 44 min |
| Aug 17, 4:20 PM EDT | Special Weather Statement | CLE | Ashtabula | 40 min |
| Aug 17, 4:39 PM EDT | Special Weather Statement | CLE | Medina | 51 min |
| Aug 17, 4:51 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 39 min |
| Aug 17, 5:25 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 50 min |
| Aug 17, 5:30 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 45 min |
| Aug 17, 6:00 PM EDT | Special Weather Statement | CLE | Medina | 60 min |
| Aug 17, 6:15 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 26 min |
| Aug 17, 6:17 PM EDT | Areal Flood Advisory | CLE | Holmes | 3 hr |
| Aug 17, 6:19 PM EDT | Special Weather Statement | CLE | Summit | 56 min |
| Aug 17, 6:32 PM EDT | Special Weather Statement | CLE | Summit | 58 min |
| Aug 17, 6:40 PM EDT | Special Weather Statement | CLE | Stark | 65 min |
| Aug 17, 6:51 PM EDT | Special Weather Statement | CLE | Lorain | 54 min |
| Aug 17, 6:59 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 46 min |
| Aug 17, 7:01 PM EDT | Areal Flood Advisory | CLE | Portage, Summit | 3 hr |
| Aug 17, 7:09 PM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga | 66 min |
| Aug 17, 7:16 PM EDT | Flash Flood Warning | CLE | Portage | 4 hr |
| Aug 17, 7:26 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 3 hr |
| Aug 17, 7:31 PM EDT | Special Marine Warning | CLE | 89 min | |
| Aug 17, 7:43 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Geauga, Lake | 2 hr |
| Aug 17, 7:45 PM EDT | Special Weather Statement | CLE | Ashtabula, Lake | 75 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.